# SDR NWAA074019995

- Difficulty date: December 11, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 84,641 hours, 76,783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF SAFELY AT APPROXIMATELY 100 KNOTS DUE TO A COCKPIT WARNING THAT THE AFT CARGO DOOR WAS OPEN.  COM PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT TAXIED BACK TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE INSPECTED THE AFT CARGO DOOR AND FOUND IT TO BE SECURELY CLOSED AND THAT THERE WERE NO DISCREPANCIES WITH THE DOOR WARNING INDICATOR SYSTEM.  MSP MAINTENANCE INSPECTED AFT CARGO DOOR, OPENED AND CLOSED OK.  DISCOVERED AFT CARGO DOOR INDICATION SWITCH LOOSE, RESECURED SWITCH AND DEFERRED PER MEL 52-7E.  AIRCRAFT WAS RETURNED TO SERVICE.  FURTHER INSPECTION FOUND DOOR HARD TO OPEN AND CLOSE AND OUT OF RIG.  RERIGGED DOOR AND PRESSURIZED AIRCRAFT TO ADJUST DOOR STOPS PER AMM 52-31-00.  CLEARED MEL AND RETURNED AIRCRAFT TO SERVICE.
